Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Ivan Singer
Title: Bases in Banach spaces.
Additional book information Springer-Verlag, Berlin and New York, 1981, viii + 880 pp., $78.00.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Charles W. McArthur
Journal: Bull. Amer. Math. Soc. 6 (1982), 478-486
PII: S 0273-0979(1982)15023-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia